ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mathematical modelling of AIDS epidemic in India

Rao, Arni SR Srinivasa (2003) Mathematical modelling of AIDS epidemic in India. In: Current Science, 84 (9). pp. 1192-1197.


Download (184kB)


Mathematical and statistical models can serve as tools for understanding the epidemiology of human immunodeficiency virus and acquired immunodeficiency syndrome if they are constructed carefully. This article is meant to be an introduction to AIDS-related mathematical biology for scientists with a non-mathematical background. An applicable dynamical model is also explained.

Item Type: Journal Article
Publication: Current Science
Publisher: Indian Academy of Sciences
Additional Information: Copyright for this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Date Deposited: 12 Jan 2005
Last Modified: 19 Sep 2010 04:17
URI: http://eprints.iisc.ac.in/id/eprint/2633

Actions (login required)

View Item View Item